Monday, March 16, 2009

Going Crazy!!

I am going crazy because one of the antibiotics I am on (Fortaz) makes me so itchy I want to crawl out of my skin!

When I am in the hospital, if I feel itchy I am allowed Benadryl through my IV which works INSTANTLY and then I am no longer itchy. But at home I can only take the Benadryl by mouth and that doesn't help at all!

I only have to last until Friday but I am not sure if I can. :(

2 comments:

CFHusband said...

just answering your question on my blog...

Tricia has had two ports, but there was a possible infection around her second port last year about the time of the transplant, so they removed it (which is common). She has had a PICC Line since late last year. She is going to ask about having another port placed when she talks with her docs tomorrow.

LJ said...

Hang in there! This last admission I decided to have red man syndrome and then a reaction to 2 of the antibiotics. I agree, the IV takes the itch away immediatly, pill form takes to long. I'll tell you what when I started breaking out in hives they came and gave me 50 of benedryl...one minute I was talking and the next I was out..lol. hey get whatever works best for you. take care:)